Okay, I just read the stupid side effects on Cymbalta and it said being too hot (I live in Texas); exercising, or drinking alcohol could make this happen. Anyone else taking something that could cause these same things but really don't? I could see if I got drunk or something but exercising? I work out pretty hard and I don't want to faint. Should I just call the pharmacist or is this just one of those "may happen cases"?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...